Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What is the treatment for constipation and bloating with back pain when suffering from facet syndrome?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1982 Questions
severe constipation and painful bloating is increasing my back pain. i am being treated by a chiro for facet syndrome - first time yesterday. i just feel that if i could deal with my gut the treatment would go a lot better.
Posted Tue, 21 Jan 2014 in Digestion and Bowels
Answered by Dr. Klerida Shehu 2 hours later
Brief Answer: Bloating relief-avoid constipation/empty bowels Detailed Answer: Hi my dear, The problem to bloated gut is related to constipation. The goal is to make you empty your bowel. Thus, you should: - continue drinking more water - do not eat/drink foods/liquids too fast; take it slowly to avoid digesting too much air - take laxative candies every 3 hours. You can also use Senna pills twice daily. - take lactulose to soften your stool - take simethicone (gas-relieving drug) - I also suggest taking ginger/peppermint tea - take also probiotics twice daily - try to keep walking to help gas-relief If you won't be improved within a couple of days, should consult GI specialist. Wish you fast recovery! Dr.Klerida
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor